MAUDE Adverse Event Report: Biomet Microfixation 45MM RT STANDARD MANDIBULAR; Joint, Temporomandibular, Implant

Biomet Microfixation 45MM RT STANDARD MANDIBULAR; Joint, Temporomandibular, Implant
Catalog Number 24-6545
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent bilateral temporomandibular joint replacements.Subsequently, the patient underwent a right revision procedure approximately seven (7) years post-implantation.The mandible and fossa were removed and replaced due to unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
45MM RT STANDARD MANDIBULAR
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
Biomet Microfixation
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50279198
Report Number0001032347-2026-00254
Device Sequence Number21270408
Product Code LZD
UDI-Device Identifier00841036036430
UDI-Public(01)00841036036430(17)240813(10)907240
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2024
Device Catalogue Number24-6545
Device Lot Number907240A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale